# SDR DALA2015051603282

- Difficulty date: May 15, 2015
- Submitted: May 16, 2015
- Operation: Air carrier
- Aircraft: N371NB
- Make and model: Airbus A319-114
- Aircraft serial: 2095
- Aircraft time: 31,299 hours, 16,454 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD MAIN CABIN FLOOR PANEL 231CF IS DELAMINATED.  FABRICATED A REPLACEMENT FLOOR PANEL IAW DWG NW3D25-40640.
